# SDR AALA202410181445

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 49,603 hours, 19,002 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Worn
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINENANCE: #2 ENGINE PYLON SPAR WORN AT CNA SPRING SEAL CONTACT POINT AND PYLON RIB 5. REPAIRED SPAR PER SRM 54-51-12-283-003 AND EA 358940.
